Alert archive / Tennessee / Freeze Warnings in 2014

Freeze Warning 3, NWS Nashville, TN

October 31, 201438 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Oct 31, 2014, 9:41 AM CDT for 38 counties in Tennessee. It took effect at Nov 1, 2014, 1:00 AM CDT. It was in force for 8 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 31, 2014, 9:41 AM CDT (14:41 UTC)
In effect from
Nov 1, 2014, 1:00 AM CDT
Expired
Nov 1, 2014, 9:00 AM CDT
In force
8 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 1, 5:30 AM CDTSNOW 23 Se Jamestown, TN
Nov 1, 7:00 AM CDTSNOW 17 S Crossville, TN
Nov 1, 7:00 AM CDTSNOW 1Fairfield Glade, TN
Nov 1, 7:00 AM CDTSNOW 1.312 S Jamestown, TNLIQUID WATER EQUIVALENT OF 0.14 INCHES.
Nov 1, 7:00 AM CDTSNOW 1.79 Ese Mcminnville, TN0.11 LIQUID WATER EQUIVALENT.
Nov 1, 7:00 AM CDTSNOW 29 Sse Spencer, TNFALL CREEK FALLS STATE PARK COOP OBSERVER
Nov 1, 7:32 AM CDTSNOW 1.5Gruetli-Laager, TN
Nov 1, 7:40 AM CDTSNOW 1.512 N Crossville, TN
Nov 1, 7:50 AM CDTSNOW 3Monterey, TN
Nov 1, 8:00 AM CDTSNOW 12 Sw Crossville, TN
Nov 1, 8:15 AM CDTSNOW 1.5Monterey, TN
Nov 1, 8:46 AM CDTSNOW 1Allardt, TN
Nov 1, 9:00 AM CDTSNOW 114 S Jamestown, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WWUS74 KOHX 311441
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
941 AM CDT FRI OCT 31 2014

...FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT AND SATURDAY
NIGHT...

.A COLD FRONT WILL MOVE THROUGH THE MID STATE THIS MORNING. THIS
WILL SET THE STAGE FOR A COLD AND BLUSTERY WEEKEND. THE STRONG
ADVECTION OF COLDER TEMPERATURES WILL BE ON HAND FOR TONIGHT AND
FREEZING TEMPERATURES ARE EXPECTED BY SUNRISE.

ON SATURDAY NIGHT...THE CENTER OF THE COLD CANADIAN AIRMASS WILL
BE VERY CLOSE TO MIDDLE TN. AS A RESULT...LIGHTER WINDS AND CLEAR
SKIES ARE EXPECTED. RADIATIONAL COOLING WILL ALLOW THE MERCURY TO
DROP A FEW DEGREES COLDER THAN FRIDAY NIGHTS LOWS.

A WARMING TREND WILL COMMENCE BY MONDAY WITH MODERATING TEMPERATURES
EXPECTED.

TNZ005>011-023>034-056>066-075-077>080-093>095-010500-
/O.UPG.KOHX.FZ.A.0002.141101T0900Z-141101T1400Z/
/O.NEW.KOHX.FZ.W.0003.141101T0600Z-141101T1400Z/
/O.UPG.KOHX.FZ.A.0003.141102T0900Z-141102T1400Z/
/O.NEW.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
941 AM CDT FRI OCT 31 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...
...FREEZE WARNING IN EFFECT FROM 11 PM CDT SATURDAY TO 8 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM 11 PM CDT SATURDAY TO
8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...OVERNIGHT LOWS FRIDAY NIGHT WILL GET DOWN TO THE 
  UPPER 20S TO AROUND 32 FOR MOST OF THE AREA. SATURDAY NIGHT 
  LOWS WILL BE A BIT COLDER FROM THE MID 20S TO AROUND 30. 

* IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE 
  FROM FREEZING TEMPERATURES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

21
3 follow-up statements
492 
WWUS74 KOHX 010256
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
956 PM CDT FRI OCT 31 2014

...FREEZING TEMPERATURES LATE TONIGHT AND AGAIN SATURDAY NIGHT...

.SHARPLY COLDER AIR THAT OVERSPREAD MIDDLE TENNESSEE ON FRIDAY
WILL ALLOW TEMPERATURES TO DROP TO AROUND FREEZING IN MANY AREAS
EARLY SATURDAY MORNING. CLEARING SKIES AND LIGHTER WINDS WILL LEAD
TO ANOTHER FREEZE LATE SATURDAY NIGHT AND EARLY SUNDAY. THIS
SECOND FREEZE SHOULD BE A SLIGHTLY HARDER AND LONGER FREEZE THAN
TONIGHTS FREEZE. A WARMING TREND WILL COMMENCE BY MONDAY.

TNZ005>011-023>034-056>066-075-077>080-093>095-011000-
/O.CON.KOHX.FZ.W.0003.141101T0600Z-141101T1400Z/
/O.CON.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
956 PM CDT FRI OCT 31 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT SATURDAY TO
8 AM CST SUNDAY...

* TEMPERATURE...OVERNIGHT LOWS TONIGHT WILL DROP TO THE UPPER 20S
  TO AROUND 32 FOR MOST OF THE AREA. IT WILL BE A BIT COLDER ON
  SATURDAY NIGHT AS TEMPERATURES SHOULD DROP INTO 20S ACROSS ALL
  OF MIDDLE TENNESSEE BY EARLY SUNDAY MORNING.

* IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE
  FROM FREEZING TEMPERATURES NEED TO BE PROTECTED BOTH NIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
764 
WWUS74 KOHX 010828
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
328 AM CDT SAT NOV 1 2014

...FREEZING TEMPERATURES THIS MORNING AND AGAIN TONIGHT...

.SHARPLY COLDER AIR THAT OVERSPREAD MIDDLE TENNESSEE ON FRIDAY
WILL ALLOW TEMPERATURES TO DROP TO AROUND FREEZING IN MANY AREAS
THIS MORNING. CLEARING SKIES AND LIGHTER WINDS WILL LEAD TO
ANOTHER FREEZE LATE TONIGHT AND EARLY SUNDAY. THIS SECOND FREEZE
SHOULD BE A SLIGHTLY HARDER AND LAST A BIT LONGER. A WARMING
TREND WILL COMMENCE ON MONDAY.

TNZ005>011-023>034-056>066-075-077>080-093>095-011700-
/O.CON.KOHX.FZ.W.0003.000000T0000Z-141101T1400Z/
/O.CON.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
328 AM CDT SAT NOV 1 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT THIS EVENING
TO 8 AM CST SUNDAY...

* TEMPERATURE...LOWS THIS MORNING WILL DROP TO THE UPPER 20S TO
  AROUND 32 FOR MOST OF THE AREA. IT WILL BE A BIT COLDER TONIGHT
  AS TEMPERATURES DROP INTO 20S ACROSS ALL OF MIDDLE TENNESSEE BY
  EARLY SUNDAY MORNING.

* IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE 
  FROM FREEZING TEMPERATURES NEED TO BE PROTECTED BOTH NIGHTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
949 
WWUS74 KOHX 011409
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
909 AM CDT SAT NOV 1 2014

...FREEZING TEMPERATURES TONIGHT...

.CLEARING SKIES AND LIGHTER WINDS WILL LEAD TO ANOTHER FREEZE
LATE TONIGHT INTO EARLY SUNDAY MORNING. THIS FREEZE SHOULD BE
HARDER AND LAST A BIT LONGER THAN THE ONE EXPERIENCED THIS
MORNING.

TNZ005>011-023>034-056>066-075-077>080-093>095-012100-
/O.EXP.KOHX.FZ.W.0003.000000T0000Z-141101T1400Z/
/O.CON.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
909 AM CDT SAT NOV 1 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT THIS EVENING
TO 8 AM CST SUNDAY...

* TEMPERATURE...TEMPERATURES WILL DROP MAINLY INTO THE MID 20S
  ACROSS ALL OF MIDDLE TENNESSEE BY EARLY SUNDAY MORNING.

* IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE 
  FROM FREEZING TEMPERATURES NEED TO BE PROTECTED BOTH NIGHTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
31

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 31, 5:42 AM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Oct 31, 5:42 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
542 AM CDT FRI OCT 31 2014

.UPDATE...

FOR 12Z TAFS.

&&

.AVIATION...

COLD AIR WILL BE SINKING INTO THE MID-SOUTH LATER TODAY BEHIND
A STRONG COLD FRONT. LIGHT RAIN SHOWERS WILL CONTINUE THROUGH
TODAY...WITH POSSIBLE LIGHT SNOW SHOWERS CSV LATER TONIGHT.
CIGS WILL GRADUALLY LOWER TODAY...BECOMING MVFR ALL SITE...AND
POSSIBLY IFR CSV TOWARD AFTER 00Z. VSBYS WILL STAY LARGELY GOOD
AS WIND GUSTS STRENGTHEN INTO THE 25-30KNT RANGE TODAY...AND STAY
GUSTY TONIGHT. CIGS WILL IMPROVE TONIGHT CKV/BNA.

&&

.PREV DISCUSSION... /ISSUED 247 AM CDT FRI OCT 31 2014/

DISCUSSION...
LOOK FOR SCATTERED SHOWERS TODAY WITH THE HIGHER POPS NORTHEAST
HALF AND IN THE UPPER CUMBERLAND. THIS EVENING SHOWERS MAINLY EAST
HALF OF MID STATE. WEATHER PATTERN GETS REAL INTERESTING IN A
HURRY AS WE GO TOWARDS MIDNIGHT. MANITOBA MAULER WILL BE DIVING
SOUTHEAST TODAY AND TOWARDS SOUTHERN APPALACHIANS BY SATURDAY
MORNING. MID STATE AND PLATEAU WILL BE ON BACK SIDE OF THIS SYSTEM
THAT WILL BRING FREEZING TEMPERATURES TO THE AREA LATE TONIGHT AND
AGAIN SATURDAY NIGHT. WILL LET FREEZE WATCH RIDE FOR NOW BUT
FREEZE WARNING LIKELY NEEDED FOR TONIGHT. IN ADDITION TO THE COLD
TEMPERATURES...THERE IS THE POTENTIAL FOR SOME LIGHT SNOW/FLURRIES
EASTERN MIDDLE TENNESSEE AND ALONG THE PLATEAU AFTER MIDNIGHT
TONIGHT. COULD GET A DUSTING ON THE GROUND IN FENTRESS COUNTY AND
A FEW ADJACENT AREAS. FLURRIES COULD FLY AS FAR WEST AS INTERSTATE
65 AFTER MIDNIGHT TONIGHT BUT THIS IS A FAST MOVING SYSTEM AND
WILL BE A QUICK HITTER. EAST TENNESSEE WILL CATCH THE BRUNT OF THE
MAULER.

CHILLY SATURDAY WITH HIGHS IN THE 40S...UPPER 30S ALONG PLATEAU.
COULD STILL SEE LIGHT SNOW/FLURRIES IN THE UPPER CUMBERLAND
SATURDAY MORNING. LOW TEMPS SATURDAY NIGHT AND SUNDAY MORNING IN THE
20S...SO FREEZE WARNING WILL BE NEEDED. UPPER RIDGE BUILDS IN
FROM PLAINS BEGINNING ON SUNDAY WITH HIGHS GENERALLY IN THE 50S.
UPPER RIDGE REMAINS OVER THE AREA INTO TUESDAY BEFORE ANOTHER
WEATHER FRONT WORKS THIS WAY FROM THE WEST BRINGING A CHANCE FOR
SHOWERS BEGINNING TUESDAY NIGHT AND CONTINUING INTO EARLY
THURSDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
TNZ005>011-023>034-056>066-075-077>080-093>095.

FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
TNZ005>011-023>034-056>066-075-077>080-093>095.

&&

07
Hazardous weather outlook, Oct 31, 5:31 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
531 AM CDT FRI OCT 31 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-011045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
531 AM CDT FRI OCT 31 2014

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH EARLY
SATURDAY MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
EARLY SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

COLD CANADIAN AIR WILL MOVE INTO THE REGION TODAY AND LAST
THROUGH THE WEEKEND. OVERNIGHT LOW TEMPERATURES TONIGHT WILL
RANGE AROUND OR JUST BELOW FREEZING.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TEMPERATURES WILL BE EVEN COLDER SUNDAY MORNING...WITH MOST IN
THE LOWER AND MID 20S.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 9:41 AM CDTFreeze WarningOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more47 hr

Nearby

Freeze Warnings in Tennessee, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.